Registration for this event has been suspended.

Event Details

“15.5% of all retail sales, amounting to $752 billion, were transacted online last year — up 26.2% year-on-year.”
China’s National Bureau of Statistics

“Over 500 million people reportedly engaged in online shopping in China in 2016. By 2020, it is estimated that e-commerce sales in China will surpass those of the USA, UK, Japan, Germany, and France combined.”
Forbes

Examining this huge market shift and the impact of online shopping, this seminar aims to provide attendees with the top tools, techniques and examples of E-Commerce in China.

Whether you are a CEO at a leading firm, a start-up entering the Chinese market or an entrepreneur trying to sell products in China...
You must understand the trends of China’s E-Commerce and the tools to be successful in this market.

Hosted by IsCham and SwissCham Beijing, this multi-national gathering of experts will present this topic with various perspectives. Four speakers will discuss the topic based on their expertise in the field, allowing attendees to better understand the different providers on the market and the 3rd party providers as well as learn about the legal aspects of the field and gain first-hand knowledge from an SME. Following the speakers, there will be a question-and-answer session, where attendees can find out all there is to know about E-Commerce in China.

We are looking forward to seeing you there!

Best regards,
Your IsCham Team

DATE
Thursday, October 26th

LOCATION
IBCC–Israeli Business and Cultural Center

AGENDA
18:15 Registration
18:30 Keynote Speeches
19:30 Panel Discussion
19:50 Networking
(Click here to get more information)

TICKETS
– Sponsors: Free
– Members: 50 RMB
– Non-Members: 100 RMB
– Media: Free

INFORMATION & REGISTRATION
Ms. Crystal Liu
+86 10 5711 9027
crystal.l@ischam.org

RSVP: Please register by 24 October 2017
Space is limited.

Agenda

6:15 PM

15 mins

Registration

6:30 PM

15 mins

Keynote Speech from Daniel Albrecht
Topic: How to protect your IPR on the Chinese E-Commerce Market?

6:45 PM

15 mins

Keynote Speech from David Wang
Topic: E-commerce features to attract the younger generation and the challenges you face as a ‘food’ provider in e-commerce in China.

7 PM

15 mins

Keynote Speech from Yoav Sadan
Topic: E-commerce solutions and differences for foreign companies- what should I know before running a Chinese e-commerce store? The B2CC (business to Chinese consumer) model

7:15 PM

15 mins

Keynote Speech by Mr. Robbert Gorris
Topic: How to be successful in E-commerce in China?

7:30 PM

20 mins

Panel Discussion

7:50 PM

8:15 PM

Networking

Speakers

  • Daniel Albrecht (Director  at  Starke)

    Daniel Albrecht

    Director at Starke

    Read Bio
  • David Wang (CEO  of  KingNature)

    David Wang

    CEO of KingNature

    Read Bio
  • Yoav Sadan (BD Manager  at  Up2china)

    Yoav Sadan

    BD Manager at Up2china

    Read Bio
  • Robbert Görris (BD Manager  at  Sovereign Group)

    Robbert Görris

    BD Manager at Sovereign Group

    Read Bio

Tickets

Sponsors
Members only price Free
Member
Members only price RMB 50
Non-Member
RMB 100
Media Ticket
Free
Student Ticket
RMB 60
Embassy Friends
Free
Menu